# SDR 99UAL900127

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inop
- Location: Cabin
- Component: Diehl Gmbh &, 321430
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS WITH EPSU INT LOAD R MESSAGE. *S/D* INTERNAL LOAD FAULT WAS DETECTED AT THE EMERGENCY POWER SUPPLY UNIT (12WL).  THE EMERGENCY POWER SUPPLY UNIT AND ITS BATTERY WERE THEN REPLACED.
